MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD UD 27IN 2-0 S/A FS-1; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD UD 27IN 2-0 S/A FS-1; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number J443H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent an unknown procedure in 2023 and suture was used.During the procedure, the suture is popping off of the needle when being used.No patient harm reported.Additional information was requested.
 
Additional Manufacturer Narrative
(b)(6) date sent to the fda: 11/16/2023 h6 component code: g07002 - device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Additional information was requested, the following was obtained: please provide the status of the device(s) listed below, as it has not been received for analysis.If the device has been shipped, please provide the shipment tracking details.Note.Please make sure you are utilizing the shipping materials provided by us.If a return kit is needed, please inform us and we will send a kit immediately.I have the 1 box i have not sent it as of yet who do i send this to? to date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.

Brand Name
VCL CT BRD UD 27IN 2-0 S/A FS-1
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
calle durango #2751
ciudad juarez 32575
MX   32575
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key18151112
Report Number2210968-2023-08932
Device Sequence Number17560575
Product Code GAM
UDI-Device Identifier10705031039957
UDI-Public10705031039957
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberJ443H
Device Lot NumberTGMCXB
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2023
Initial Report FDA Received Date11/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown